| Model Number |
Mi1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user's hearing performance with the device is affected.The user was reimplanted.
Event or Problem Description
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: based on the received information, a technical failure at the reference electrode seems likely to be the cause of failure.However, to determine an exact root cause device investigation at the explanted device would be necessary.The recipient has been re-implanted but the explanted device has not been received for investigation yet.This is a final report.